Let $h=\frac{1}{% 2}\mathfrak{L}_{\xi }\phi $ be the structural operator and $l=\bar{R}(\cdot ,\xi )\xi $ be the characteristic Jacobi operator on $T_{1}M.\ $In this paper, we find some conditions for the Reeb flow invariancy of the $(0,2)-$ type tensors $L$ and $H$ defined by $L(\tilde{X},\tilde{Y})=g(l\tilde{X},\tilde{Y})$ and $H(\tilde{X},\tilde{Y})=g(h\tilde{X},\tilde{Y})$ for all vector fields $% \tilde{X}$ and $\tilde{Y}$ on $T_{1}M.$
📌 3 Key Takeaways
🎯
Objective & Hypothesis:Let $(M,g)$ be an $n-$dimensional Riemannian manifold and $T_{1}M$ its tangent sphere bundle with the contact metric structure $(\tilde{G},\eta ,\phi ,\xi )$, where $\tilde{G}$ is the Kaluza-Klein metric.
📊
Key Findings & Data:Let $(M,g)$ be an $n-$dimensional Riemannian manifold and $T_{1}M$ its tangent sphere bundle with the contact metric structure $(\tilde{G},\eta ,\phi ,\xi )$, where $\tilde{G}$ is the Kaluza-Klein metric.
💡
Conclusion & Impact:Let $h=\frac{1}{% 2}\mathfrak{L}_{\xi }\phi $ be the structural operator and $l=\bar{R}(\cdot ,\xi )\xi $ be the characteristic Jacobi operator on $T_{1}M.\ $In this paper, we find some conditions for the Reeb flow invariancy of the $(0,2)-$ type tensors $L$ and $H$ defined by $L(\tilde{X},\tilde{Y})=g(l\tilde{X},\tilde{Y})$ and $H(\tilde{X},\tilde{Y})=g(h\tilde{X},\tilde{Y})$ for all vector fields $% \tilde{X}$ and $\tilde{Y}$ on $T_{1}M.$
Let $(M,g)$ be an $n-$dimensional Riemannian manifold and $T_{1}M$ its tangent sphere bundle with the contact metric structure $(\tilde{G},\eta ,\phi ,\xi )$, where $\tilde{G}$ is the Kaluza-Klein metric. Let $h=\frac{1}{% 2}\mathfrak{L}_{\xi }\phi $ be the structural operator and $l=\bar{R}(\cdot ,\xi )\xi $ be the characteristic Jacobi operator on $T_{1}M.\ $In this paper, we find some conditions for the Reeb flow invariancy of the $(0,2)-$ type tensors $L$ and $H$ defined by $L(\tilde{X},\tilde{Y})=g(l\tilde{X},\tilde{Y})$ and $H(\tilde{X},\tilde{Y})=g(h\tilde{X},\tilde{Y})$ for all vector fields $% \tilde{X}$ and $\tilde{Y}$ on $T_{1}M.$
Altunbaş, M. (2024). Reeb Flow Invariant Unit Tangent Sphere Bundles with the Kaluza-Klein Metric. Konuralp Journal of Mathematics, Volume: 12 Issue: 2. https://ajindex.com/articles/1521491
M.T.K. Abbassi, N. Amri and G. Calvaruso, Kaluza-Klein type Ricci solitons on unit tangent sphere bundles, Differ. Geom. Appl., Vol:59, (2018), 184-203.
M. T. K. Abbassi and G. Calvaruso, g-Natural Contact Metrics on Unit Tangent Sphere Bundles, Monatshefte f¨ur Mathematik, Vol:151, (2007), 89-109.
M.T.K. Abbassi and O. Kowalski, On g-natural metrics with constant scalar curvature on unit tangent sphere bundles, Topics in Almost Hermitian Geometry and related fields, Vol:1, (2005), 1-29.
M.T.K Abbassi and M. Sarih, On natural metrics on tangent bundles of Riemannian manifolds, Arch Math (Brno), Vol:41, (2005) 71-92.
Blair, D.E., Riemannian geometry of contact and symplectic manifolds, Birkhauser, Boston, 2010.
E. Boeckx, J. T. Cho and S. H. Chun, Flow invariant structures on unit tangent bundles, Publ. Math. Debrecen, Vol:70, (2007), 167-178.
G. Calvaruso and D. Perrone, Geometry of Kaluza–Klein metrics on the sphere S3; Annali di Matematica Pura ed Applicata, Vol:192, (2013), 879-900.
G. Calvaruso and D. Perrone, Metrics of Kaluza-Klein type on the anti-de Sitter space H3 1; Math. Nachr. Vol:287, (2014), 885-902.
J.T. Cho and S.H. Chun, Reeb flow invariant unit tangent sphere bundles, Honam Mathematical Journal, Vol:36 (4), (2014), 805-812.
Y. Tashiro, On contact structures of unit tangent sphere bundles, Tohoku Math. J., Vol:21 (1969), 117-143.
G. Calvaruso and D. Perrone, Metrics of Kaluza-Klein type on the anti-de Sitter space H3 1; Math. Nachr. Vol:287, (2014), 885-902.